# SDR NACA2023042620001

- Difficulty date: April 22, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,059 hours, 20,203 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,193 hours, 3,681 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG THRUST LEVER BINDING JUST ABOVE IDLE. LUBED RH THROTTLE CLUTCH PACKS AND PERFORMED THRUST LEVER LOAD TEST ON RH THRUST LEVER PER AMM 76-11-00 LOAD TEST OKAY.
